# SDR SWAA021630

- Difficulty date: July 22, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,267 hours, 53,811 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Drum
- Part number: 6555731
- Condition: Out Of Adjust
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL RESPONDING ERRATIC WHEN TURNING LEFT AT SLOW SPEEDS.  FOUND,UPPER BUS DRUM LUG, OUT OF ADJUSTMENT.  ADJUSTED PER MM.
